Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS La Crosse, WI

June 16, 2014Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 16, 2014, 9:42 PM CDT for Crawford County, Grant County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 9:42 PM CDT (02:42 UTC)
Expired
Jun 16, 2014, 10:30 PM CDT
In force
48 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 84 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:48 PM CDTTSTM WND GST 504 Nne Bagley, WIAT THE INTERSECTION OF COUNTY HIGHWAYS X AND P.
Jun 16, 10:22 PM CDTTSTM WND DMGBoscobel, WITREES BLOWN DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 5:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WUUS53 KARX 170242
SVRARX
WIC023-043-170330-
/O.NEW.KARX.SV.W.0052.140617T0242Z-140617T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
  NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 1030 PM CDT

* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES EAST OF LANSING TO NEAR GUTTENBERG...MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SOLDIERS GROVE AND BLOOMINGTON AROUND 1005 PM CDT.
  BOSCOBEL AND FENNIMORE AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...ORION AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. LIGHTNING IS ONE OF NATURES LEADING KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND NORTHEAST IOWA.

LAT...LON 4284 9110 4288 9110 4291 9115 4297 9116
      4300 9113 4319 9113 4325 9106 4328 9108
      4342 9099 4342 9070 4333 9066 4318 9067
      4321 9055 4320 9043 4303 9045 4288 9083
      4282 9106
TIME...MOT...LOC 0242Z 233DEG 34KT 4332 9107 4276 9117 

HAIL...0.88IN
WIND...70MPH

$$

ZT
1 follow-up statement
633 
WWUS53 KARX 170311
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1011 PM CDT MON JUN 16 2014

WIC023-043-170330-
/O.CON.KARX.SV.W.0052.000000T0000Z-140617T0330Z/
CRAWFORD WI-GRANT WI-
1011 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CRAWFORD AND NORTHERN GRANT COUNTIES...

AT 1010 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOLDIERS GROVE TO BLOOMINGTON...MOVING NORTHEAST
AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  SOLDIERS GROVE AROUND 1015 PM CDT.
  FENNIMORE AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...ORION AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND NORTHEAST IOWA.

LAT...LON 4284 9110 4288 9110 4291 9115 4297 9116
      4300 9113 4312 9103 4322 9100 4331 9096
      4342 9086 4342 9070 4333 9066 4318 9067
      4321 9055 4320 9043 4303 9045 4288 9083
      4282 9106
TIME...MOT...LOC 0310Z 247DEG 36KT 4339 9071 4289 9090 

HAIL...0.88IN
WIND...70MPH

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:25 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 16, 6:25 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.

A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION  HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM  COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON  AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY  IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION  IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

SHOWERS AND THUNDERSTORMS  WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING  WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014

SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014

A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 16, 3:50 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 16 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-172100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
350 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND
MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF
THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH
OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING
WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE
THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD
PRODUCE SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT.
THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT
HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE
THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR.

THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE
STILL UNCERTAIN.

FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY.
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THIS WEEK WITH LOCALLY HIGHER AMOUNTS.

THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF
THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR
FLASH FLOODING.

IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULE AT THIS TIME.

DTJ

In the hours before

Local storm report, Jun 16, 8:51 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     1 W FREDERICKSBURG      42.97N 92.21W
06/16/2014                   CHICKASAW          IA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN ON U.S. HIGHWAY 18

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 9:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FUNNEL CLOUD     1 ENE FRANKVILLE        43.19N 91.62W
06/16/2014                   WINNESHIEK         IA   EMERGENCY MANAGER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 9:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FUNNEL CLOUD     1 ENE FRANKVILLE        43.19N 91.62W
06/16/2014                   WINNESHIEK         IA   EMERGENCY MANAGER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Special weather statement, Jun 16, 9:08 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
908 PM CDT MON JUN 16 2014

IAZ010-011-029-MNZ079-088-096-170500-
WINNESHIEK-ALLAMAKEE-FAYETTE-WABASHA-WINONA-HOUSTON-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...WINONA
908 PM CDT MON JUN 16 2014

...STRONG WINDS BEHIND MAIN LINE OF THUNDERSTORMS...

AS THE MAIN PART OF THE THUNDERSTORM TRACKS TO THE EAST...STRONG
WEST TO NORTHWEST WINDS OF 40 TO 50 MPH ARE LIKELY. THESE WINDS
MAY PERSIST FOR AN HOUR OR TWO AFTER THESE STORMS COME TO AN END
AND COULD CAUSE SOME ADDITIONAL WIND DAMAGE.

ZT
Local storm report, Jun 16, 9:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     WESTGATE                42.77N 92.00W
06/16/2014                   FAYETTE            IA   LAW ENFORCEMENT

            BARNS BLOWN DOWN WITH TIN ACROSS THE ROAD.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 9:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
937 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     COON VALLEY             43.70N 91.01W
06/16/2014  M65 MPH          VERNON             WI   FIRE DEPARTMENT/R

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:55 PM CDTRiver Flood WarningARXBuffalo4 days
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningARXLa Crosse, Vernon64 min
Jun 16, 9:29 PM CDTSevere Thunderstorm WarningARXMonroe, Vernon46 min
Jun 16, 10:05 PM CDTSevere Thunderstorm WarningARXGrant40 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Richland, Vernon38 min
Jun 16, 10:30 PM CDTSevere Thunderstorm WarningARXGrant45 min
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningARXGrant48 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningARXAdams, Juneau46 min
Jun 17, 11:07 AM CDTRiver Flood WarningARXBuffalo21 days
Jun 17, 2:44 PM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more54 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.